“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14842
School of Mathematics
  Title:   Corrigendum to "Rings whose cyclic modules are pure-injective or pure-projective" [J. Algebra 460 (2016) 128-142]
  Author(s):  Ali Moradzadeh-Dehkordi
  Status:   Published
  Journal: J. Algebra
  Vol.:  486
  Year:  2017
  Pages:   422-424
  Supported by:  IPM
The statement of Theorem 2.1 in [4] is not correct. We give a counterexample to this statement and following to this error we give further corrections. We also offer two better substitutions for Proposition 2.9 and Theorem 2.11 in [4].

Download TeX format
back to top
scroll left or right